On Jackson-Type Inequalities for Functions Defined on a Sphere
Abstract
We obtain exact estimates of the approximation in the metrics C and L2 of functions, that are defined on a sphere, by means of linear methods of summation of the Fourier series in spherical harmonics in the case where differential and difference properties of functions are defined in the space L2.Downloads
Published
25.03.2005
Issue
Section
Research articles
How to Cite
Babenko, V. F., et al. “On Jackson-Type Inequalities for Functions Defined on a Sphere”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 3, Mar. 2005, pp. 291–304, https://umj.imath.kiev.ua/index.php/umj/article/view/3598.